JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DERIVATIONS ON PRIME AND SEMI-PRIME RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DERIVATIONS ON PRIME AND SEMI-PRIME RINGS
Lee, Eun-Hwi; Jung, Yong-Soo; Chang, Ick-Soon;
  PDF(new window)
 Abstract
In this paper we will show that if there exist derivations D, G on a n!-torsion free semi-prime ring R such that the mapping is n-commuting on R, then D and G are both commuting on R. And we shall give the algebraic conditions on a ring that a Jordan derivation is zero.
 Keywords
torsion free ring;derivation;commuting;n-commuting;Jordan derivation;prime;semi-prime;semisimple;noncommutative Banach algebras;
 Language
English
 Cited by
1.
PAIR OF (GENERALIZED-)DERIVATIONS ON RINGS AND BANACH ALGEBRAS,;;

대한수학회보, 2009. vol.46. 5, pp.857-866 crossref(new window)
1.
Generalized Derivations and Commuting Additive Maps on Multilinear Polynomials in Prime Rings, Ukrainian Mathematical Journal, 2016, 68, 2, 203  crossref(new windwow)
2.
On n-commuting and n-skew-commuting maps with generalized derivations in prime and semiprime rings, Siberian Mathematical Journal, 2011, 52, 3, 516  crossref(new windwow)
 References
1.
Proc. Amer. Math., 1988. vol.104. pp.1003-1006 crossref(new window)

2.
Rad. Math., 1989. vol.5. pp.237-246

3.
Canad. Math. Bull., 1981. vol.24. 4, pp.415-421 crossref(new window)

4.
Communications in algebras, 1995. vol.23. 10, pp.3705-3713 crossref(new window)

5.
Amer. J. Math., 1968. vol.90. pp.1067-1073 crossref(new window)

6.
Korean J. Comput. & Appl. Math.(series A), 2000. vol.7. pp.1005-1015

7.
Proc. Amer. Math. Soc., 1957. vol.8. pp.1093-1100 crossref(new window)

8.
Proc. Amer. Math. Soc., 1970. vol.24. pp.209-214

9.
Glas. Mat., 1991. vol.26. pp.83-88